Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Some topological properties weaker than compactness

G. Goss and Giovanni Viglino

Vol. 35 (1970), No. 3, 635–638

Many topological properties may be described by covering relations which may also generally be easily described in terms of filter relations. For example, a space is compact if and only if each open cover of the space contains a finite subcover, or equivalently, if each filter has an adherent point. In this paper, characterizations are given of some topological properties weaker than compactness, both in terms of filters and coverings. In the final section a question posed by Viglino and by Dickman and Zame is answered.

Mathematical Subject Classification
Primary: 54.52
Received: 12 February 1970
Published: 1 December 1970
G. Goss
Giovanni Viglino